# SDR TRAX200700221

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,144 hours, 7,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS LIGHTS ARE BURNED OUT ON BOTH THE LT AND RT LOWER OVERWING EMERGENCY EXIT SIGNS.
